# SDR DALA2022051703406

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 14,295 hours, 6,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HAIL STRIKE INSP FOUND PREVIOUS REPAIR ON SLAT 4 WITH PART OF FILLER MISSING REF LOG 7753214. REMOVED REMAINING FILLER WIP 890970. HFEC INSPECTION OF DENTED AREA PER A321 NTM 51-10-08. NO CRACKS INDICATIONS. QC5114. REPAIRED LEADING EDGE# SLAT PER A321 SRM 57-40-00-300-065. OK FOR SERVICE. (LP# 8741082)
